zbMATH — the first resource for mathematics

Erratum to: “Regularized trace of the perturbed Laplace-Beltrami operator on two-dimensional manifolds with closed geodesics”. (English) Zbl 1330.58022
Erratum to the author’s paper [ibid. 93, No. 3, 397–411 (2013; Zbl 1277.58017); translation from Mat. Zametki 93, No. 3, 373–389 (2013)].
From the text: In [loc. cit.], a technical error of the author in the description of the asymptotics of the series following formula (3.1) led to the omission of a term, which resulted in its absence in the final formula.
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58J40 Pseudodifferential and Fourier integral operators on manifolds
35P20 Asymptotic distributions of eigenvalues in context of PDEs
Full Text: DOI
[1] Zykova, T V, No article title, Math. Notes, 93, 397-411, (2013) · Zbl 1277.58017
[2] Zelditch, S, No article title, J. Funct. Anal., 143, 415, (1997) · Zbl 0870.58103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.